Body And Beard Loss, Thinning after only 20 days on Finasteride 1mg/day

#1

Hello there,
I m 32 years old and i was in finasteride for about 20 days 1mg proscar/day.

In second week of taking finasteride i saw to lose my leg hairs and chest and stomach hair, also my beard became more soft (change colour to more blonde),
lost the thickness and some beard hairs starting to fall.

in 20th day i decited to stop finasteride so i did it.
I am now 46 days off this drug and my beard is still weak also i noticed i have lost many arm and leg hairs.
Also my eylashes are now longer and little softer than before finasteride

  1. does anyone else had this reaction of this medication?
  2. is this reversable? (beard and body hair will become like before finasteride?)
    3 . If this is reversable how long to see my old beard come back and the hairs in other body places?

thanks for your time!

0 Likes

#2

My body hair has thinned as well and never came back to normal.
Is this your only side effect? Consider yourself very lucky if so. Don’t ever take that stuff again there is a high chance something will happen to you if you go back on it.

2 Likes

#3

I didn’t realize how much body hair I had lost until I stopped taking it. Had basically zero leg or chest hair, which was fine with me, but some of it has came back since stopping. Feels weird

0 Likes

#4

Mine all turned white classic symptoms of reducing dht…

0 Likes

#5

Damn so you’re gray all over?

0 Likes

#6

Mainly chest and facial hair it’s where 5a2 is very active…but all my hair is dry and lost pigmentation…my scalp hair feels more like fishing line or plastic than actual real hair as before finasteride…

0 Likes

#7

hello,
how long took for you to see any body hair regowth after stop taking the drug?

0 Likes

#8

i got it for 20 days , and now i am about 50 days away from this stuff but
i still see every day my beard becoming softer and and thinner loosing the blackness and thickness.

0 Likes

#9

are you still in finasteride or you stoped it?

0 Likes

#10

it was not the only side effect, i had low libido, my skin in face and arm legs and all over my body was dry and snowing like christmass tree (this effect now is a past arround 25 days after stop taking fina and now my skin is more oily like before fina) ihad also little pain in balls

0 Likes